標題: INVESTIGATIONS OF COMPLEX-MODES IN A GENERALIZED BILATERAL FINLINE WITH MOUNTING GROOVES AND FINITE CONDUCTOR THICKNESS
作者: WANG, WK
TZUANG, CK
CHANG, JS
WANG, TH
交大名義發表
傳播研究所
National Chiao Tung University
Institute of Communication Studies
公開日期: 1-十二月-1989
URI: http://dx.doi.org/10.1109/22.44099
http://hdl.handle.net/11536/4250
ISSN: 0018-9480
DOI: 10.1109/22.44099
期刊: IEEE TRANSACTIONS ON MICROWAVE THEORY AND TECHNIQUES
Volume: 37
Issue: 12
起始頁: 1891
結束頁: 1897
顯示於類別:期刊論文


文件中的檔案:

  1. A1989CG03300008.pdf